Home > Research > Publications & Outputs > Generalization of Cramér-Rao and Bhattacharyya ...

Links

View graph of relations

Generalization of Cramér-Rao and Bhattacharyya inequalities for the weighted covariance matrix

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/06/2017
<mark>Journal</mark>Mathematical Communications
Issue number1
Volume22
Number of pages16
Pages (from-to)25-40
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The paper considers a family of probability distributions depending on a parameter. The goal is to derive the generalized versions of Cramer-Rao and Bhattacharyya inequalities for the weighted covariance matrix and of the Kullback inequality for the weighted Kullback distance, which are important objects themselves. The asymptotic forms of these inequalities for a particular family of probability distributions and for a particular class of continuous weight functions are given.